# SDR SWIA200413791

- Difficulty date: September 6, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,003 hours, 32,352 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 3630
- Condition: Weak
- Location: Elevator
- Part time: 9,345 hours, 13,318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM WEAK ABOVE 180 KNOTS INDICATED AIRSPEED.  REMOVED AND REPLACED ELECTRIC TRIM (ELEVATOR) SERVO IAW 27-32-00.  OPERATIONAL CHECK GOOD.
